# SDR ASAA2021080435657

- Difficulty date: August 4, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,241 hours, 15,385 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3404026040
- Part serial: YU028378
- Condition: Faulted
- Location: #2 Eng Vsv
- Part time: 50,771 hours, 15,351 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND #2 ENGINE 75-20452 AND 75-10452, THE VBV POSITION SIGNALS DISAGREE, SHORT TERM FAULTS.  GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE LH VBV ACTUATOR REF B737-800 AMM 75-32-02-400-801-F00. OPS CHECK GOOD. LEAK CHECK GOOD. ACTUATOR TEST PASSED.
